# SDR 05FDEA00224

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Plate
- Part number: A57960010201
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E INBOARD FLAP UPPER SURFACE INBOARD END FLAP TRACK ROLLER CHAFING PLATE IS CRACKED.  REMOVED AND REPLACED CHAFING PLATE IAW DWG A579-60005.
